# SDR SWAA2013021912849

- Difficulty date: February 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SECTION 237-588 RBL 54.0 HAS CORROSION AT STA 262, 283, 321, 364, 397, 410, 427, 440, 460, AND 469.  EVALUATED CORROSION, MATERIAL LOSS 100 % FOUND TO BE OUT OF LIMITS, IAW B717 SRM 53-20-52 FIG 101.  REMOVED SEAT TRACK SECTION RBL 54 BETWEEN REPAIR 5 STA 217 TO 588 IAW B717 SRM 51-41-01.  FABRICATED 2 EA REPAIR SECTIONS IAW B717 SRM 53-20-52.  LOCATED AND DRILLED HOLES AT SPLICE PARTS IAW B717 SRM  51-40-08.  INSTALLED SEAT TRACK 2 EA BS 237-303 AND 303-588 RBL 54 AND INSTALLED SPLICED AT BS 303 IAW B717 SRM 51-41-01.
